# SDR CALA2015122801037

- Difficulty date: December 26, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 25,258 hours, 8,741 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED C SCAN INSPECTION ON RT HORIZONTAL STAB, FOUND CRACK ON STAB STATION 101.9, CRACK IS LOCATED 20 INCHES FROM AFT EDGE OF LOWER STAB SKIN.  REPAIRED CRACK AT STAB STATION 101.9, 20" FROM AFT EDGE, SEE ALL SUB TASKS & WIPS FOR PARTIAL WORK ACCOMPLISHED.  REF SRM 55-10-01 REPAIR 11.  SEE NON-ROUTINE 9793241 FOR ISSUED DIP FOR REPEAT INSPECTIONS FOR REPAIR DOUBLER IAW SRM 55-10-01 REPAIR 11 PAGE 2 18 TABLE 204.
